Journal of Symbolic Logic

Reduction to First Degree in Quantificational S5

Michael J. Carroll

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

It is shown that the modally first-degree formulas of quantificational S5 constitute a reduction class.

Article information

Source
J. Symbolic Logic, Volume 44, Issue 2 (1979), 207-214.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740387

Mathematical Reviews number (MathSciNet)
MR534570

Zentralblatt MATH identifier
0409.03008

JSTOR
links.jstor.org

Citation

Carroll, Michael J. Reduction to First Degree in Quantificational S5. J. Symbolic Logic 44 (1979), no. 2, 207--214. https://projecteuclid.org/euclid.jsl/1183740387


Export citation